The Annals of Probability

The Malliavin Calculus for Pure Jump Processes and Applications to Local Time

R. F. Bass and M. Cranston

Full-text: Open access

Abstract

A Malliavin calculus is developed whose scope includes point processes, pure jump Markov processes, and purely discontinuous martingales. An integration by parts formula for functionals of Poisson point processes is proved. This is used to develop a criterion for pure jump Markov processes to have a density in $L^p$. The integration by parts formula is then used to give conditions for a purely discontinuous martingale to have a jointly continuous local time $L^x_t$ that is an occupation time density with respect to Lebesgue measure.

Article information

Source
Ann. Probab., Volume 14, Number 2 (1986), 490-532.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992528

Digital Object Identifier
doi:10.1214/aop/1176992528

Mathematical Reviews number (MathSciNet)
MR832021

Zentralblatt MATH identifier
0595.60044

JSTOR
links.jstor.org

Subjects
Primary: 60G44: Martingales with continuous parameter
Secondary: 60J35: Transition functions, generators and resolvents [See also 47D03, 47D07] 60J55: Local time and additive functionals 60G57: Random measures

Keywords
Malliavin calculus point processes pure jump Markov processes stochastic differential equations local times martingales

Citation

Bass, R. F.; Cranston, M. The Malliavin Calculus for Pure Jump Processes and Applications to Local Time. Ann. Probab. 14 (1986), no. 2, 490--532. doi:10.1214/aop/1176992528. https://projecteuclid.org/euclid.aop/1176992528


Export citation